IJPAM: Volume 109, No. 2 (2016)
AND ITS VARIANTS SATISFYING --CONTRACTIVE
Sudhir Kumar Garg, Shin Min Kang
Department of Mathematics
Busan, 49315, KOREA
Departement of Mathematics
Deenbandhu Chhotu Ram University of Science and Technology
Murthal, Sonepat 131039, Haryana, INDIA
Department of Mathematics and RINS
Gyeongsang National University
Jinju, 52828, KOREA
Abstract. In this paper, we prove common fixed point theorems for compatible mappings and its variants satisfying --contractive conditions in multiplicative metric spaces.
Received: July 8, 2016
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: multiplicative metric spaces, compatible mappings and its variants, altering distances
Download paper from here.
DOI: 10.12732/ijpam.v109i2.14 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 385 - 401
--CONTRACTIVE CONDITIONS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.